MMN-3651

Semipositone Fractional Boundary Value Problems with n Point Fractional Integral Boundary Conditions

  • Songul Batik, Ege University, Department of Mathematics, 35100 Izmir, Turkey, batiksongul@gmail.com
  • Fulya Yoruk Deren, Ege University, Department of Mathematics, 35100 Izmir, Turkey, fulya.yoruk@ege.edu.tr

Abstract

In this paper, we obtain the existence of positive solutions for the semipositone fractional boundary value problem with n point fractional integral boundary conditions. The existence of positive solutions are established using the five functional fixed point theorem. An example is given to ratify that our main result is theoretically feasible.


Vol. 23 (2022), No. 1, pp. 93-104
DOI: 10.18514/MMN.2022.3651


Download: MMN-3651